# SDR AALA202302088620

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 60,502 hours, 36,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND MID CABIN EMERGENCY POWER SUPPLY UNIT HAS BATTERY FAULT. MAINTENANCE REPLACED THE BATTERY PER AMM 33-51-04 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
